Jurnal Review Pembelajaran Matematika

Jurnal Review Pembelajaran Matematika ISSN 2503-1384 (online) is a peer-reviewed journal published biannually by Program Studies of Mathematics Education, Department of Mathematics and Sciences Education, Faculty of Tarbiyah and Teacher Training, Sunan Ampel State Islamic University of Surabaya.

The journal contains research papers, literature studies, analysis, software development, assessment, and problem-solving in Mathematics Education. It cordially invites contributions from the researcher, lecturer, and teacher of related disciplines. The language used in this journal is Indonesian and English.

This journal is an open access journal which means that all content is freely available without charge to the user or his/her institution. Users are allowed to read, download, copy, distribute, print, search, or link to a full-text paper, or use them for other legitimate purposes without asking permission from the publisher or the author.

Editors invite all relevant academics, researchers, practitioners or other parties to contribute in publishing scientific articles which have never been published before. For manuscripts, online submission clicks Here. For further information, you can email us at jrpm@uinsby.ac.id

Jurnal Review Pembelajaran Matematika has been indexed by Crossref. Therefore, all articles have unique DOI number.


JRPM UINSA

_______________________________________________________________________________________________________

Jurnal Review Pembelajaran Matematika indexed by:

         


Vol 2, No 1 (2017)

Table of Contents

Articles

Rosidatul Ilma, A Saepul Hamdani, Siti Lailiyah
PDF
1-14
Lydia Lia Prayitno, Agus Prasetyo Kurniawan
PDF
15-27
Noor Fajriah, Selfina Soraya
PDF
28-39
Yuli Suhandono
PDF
40-59
Imam Muhtadi Azhil
PDF
60-68
Endang Dedy, Encum Sumiaty
PDF
69-80
Maria Ulfa, Ahmad Lubab, Yuni Arrifadah
PDF
81-92